Canad. J. Math. 54(2002), 970-997
Printed: Oct 2002
A. M. Cegarra
J. M. García-Calcines
J. A. Ortega
In this article we state and prove precise theorems on the homotopy
classification of graded categorical groups and their homomorphisms.
The results use equivariant group cohomology, and they are applied to
show a treatment of the general equivariant group extension problem.
18D10 - Monoidal categories (= multiplicative categories), symmetric monoidal categories, braided categories [See also 19D23]
18D30 - Fibered categories
20E22 - Extensions, wreath products, and other compositions [See also 20J05]
20F29 - Representations of groups as automorphism groups of algebraic systems